# SDR UALA2012062903492

- Difficulty date: June 29, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 83,087 hours, 13,274 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SHOWS 140 GALLONS AND NO WATER COMING OUT OF FAUCETS DURING LAST HOUR OF FLIGHT.  ON ARRIVAL, POTABLE WATER SHOWING,110 GALLON.  SERVICED TO MAXIMUM, INDICATION SHOWING 140 GALLON, MAXIMUM.  POTABLE WATER SYSTEM OPS CHECK NORMAL ON GROUND WITH APU RUNNING.  INDICATOR ADJUSTED PER MM, CKS OKAY.
